Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning the class of a group of order $p^m$ that contains an operator of order $p^{m - 2}$ or $p^{m - 3}$, $p$ being a prime


Author: W. B. Fite
Journal: Bull. Amer. Math. Soc. 8 (1902), 236-239
DOI: https://doi.org/10.1090/S0002-9904-1902-00882-3
MathSciNet review: 1557883
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00882-3